# SDR AUS20031169

- Difficulty date: October 23, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2D
- Propeller: Snsnch M74DM
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 6390117
- Condition: Deteriorated
- Location: Brake Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT BRAKE HOSE OUTER COVERING DETERIORATED.
